# SDR 2008UALA02851

- Difficulty date: May 18, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 54,940 hours, 32,273 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN EMERGENCY EXIT LIGHT SW IS SELECTED ' ON' THE 'ANTI-ICE' MASTER CAUTION IS ILLUMINATED INSTEAD OF 'OVERHEAD'.  FOUND WIRES SWAPPED ON RIGHT SIX PACK.  CORRECTED PER WDM33-18-21. SYSTEM OPS CHECK GOOD.  AC OK FOR SERVICE.
